| Model Number |
0279351100 |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/16/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
Event or Problem Description
It was reported that the device had insulation damage resulting in the leakage of electric current.No adverse consequences were reported.
Event or Problem Description
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: leakage of electric current probable root cause: circuit failure, damage cables, fluid ingress use error the reported failure mode will be monitored for future reoccurrence.Manufacture date is not known.H3 other text : 81.